Alert archive / Texas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 511, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 27, 2008, 3:07 PM CDT for Hardeman County, Texas. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2008, 3:07 PM CDT (20:07 UTC)
- Expired
- May 27, 2008, 3:45 PM CDT
- In force
- 38 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
County Hardeman County, TX
The radar
The Altus AFB radar (KFDR), 66 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 2:34 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 8.1 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2654 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KOUN 272007 SVROUN TXC197-272045- /O.NEW.KOUN.SV.W.0511.080527T2007Z-080527T2045Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORMAN OK 307 PM CDT TUE MAY 27 2008 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN HARDEMAN COUNTY IN NORTHERN TEXAS... * UNTIL 345 PM CDT * AT 307 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 7 MILES WEST OF MEDICINE MOUND...MOVING NORTHEAST AT 13 MPH. HAIL UP TO THE SIZE OF NICKELS AND WINDS OF 60 MPH ARE LIKELY. * LOCATIONS IN THE WARNING INCLUDE MEDICINE MOUND AND QUANAH. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING. MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF A TORNADO IS SIGHTED. LAT...LON 3437 9967 3422 9948 3411 9976 3419 9984 TIME...MOT...LOC 2007Z 233DEG 12KT 3421 9970 $$ 30
1 follow-up statement
000
WWUS54 KOUN 272030
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
330 PM CDT TUE MAY 27 2008
TXC197-272045-
/O.CON.KOUN.SV.W.0511.000000T0000Z-080527T2045Z/
HARDEMAN TX-
330 PM CDT TUE MAY 27 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR CENTRAL HARDEMAN COUNTY...
AT 330 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM 6 MILES NORTHWEST OF MEDICINE MOUND...MOVING
NORTHEAST AT 14 MPH.
* LOCATIONS IN THE WARNING INCLUDE MEDICINE MOUND AND QUANAH.
HAIL UP TO THE SIZE OF NICKELS AND WINDS OF 60 MPH ARE LIKELY.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.
LAT...LON 3437 9967 3428 9956 3423 9950 3422 9949
3421 9949 3413 9974 3420 9983
TIME...MOT...LOC 2030Z 233DEG 12KT 3423 9967
$$
30What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 11:55 AM CDT, 3 hours 12 minutes earlier.
Area forecast discussion, May 27, 11:55 AM CDT, 3 hours 12 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 1155 AM CDT TUE MAY 27 2008 .UPDATE... WE ARE GOING TO GO AHEAD WITH A FLOOD WATCH FOR MUCH OF THE SOUTHERN HALF OF OKLAHOMA FOR TONIGHT. WITH WHAT OCCURRED EARLIER TODAY AND THE EXPECTED PRECIP IN THIS AREA LATER THIS EVENIN AND OVERNIGHT WILL NOT TAKE MUCH TO CAUSE SOME PROBLEMS IN THIS AREA. WATCH OUT SOON. 30 ------------------------------------------------ 1049 AM CDT TUE MAY 27 2008 .UPDATE... AREA OF SHWRS/TSTMS CONTINUES IN SE PORTIONS OF FA WITH SCATTERED STORMS ACROSS PARTS OF CENTRAL OK. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE NEAR THE COLD FRONT THAT WILL MOVE ACROSS PARTS OF THE AREA TODAY. AN OUTFLOW BOUNDARY ACROSS PARTS OF SOUTHWEST OK AND WESTERN NORTH TEXAS MAY ALSO BE A FOCUS FOR DEVELOPMENT. INSTABILITY WILL INCREASE THIS AFTERNOON WITH SEVERE STORMS POSSIBLE. WIND SHEAR WILL BE LESS FAVORABLE TODAY IN MOST AREAS FOR TORNADOES. HOWEVER... LOW LVL SHEAR MAY BE ENHANCED NEAR THE FRONT AND OUTFLOW BOUNDARY SO AN ISOLATED TORNADO MAY BE POSSIBLE WITH STORMS IN THIS AREA. HAVE ADJUSTED POPS TO SHOW CURRENT TRENDS. HIGHS HAVE BEEN LOWERED IN NORTHWEST PARTS OF THE FA WHERE CLOUD COVER AND COLD FRONT PASSAGE SHOULD HOLD TEMPS DOWN. ALSO LOWERED TEMPS IN SE PORTIONS OF FA WHERE RAIN AND CLOUD COVER WILL ALSO SLOW DOWN WARM-UP. ADJUSTED HOURLY GRIDS TO SHOW CURRENT TRENDS. WILL SEND UPDATES SHORTLY. MAXWELL && .PREV DISCUSSION... /ISSUED 340 AM CDT TUE MAY 27 2008/ DISCUSSION... SMALL MCS IS MOVING TO THE EAST/SOUTHEAST THIS MORNING AROUND 35 KNOTS. WILL CONTINUE TO SEE ISOLATED LOW END SEVERE WIND THREAT FOR NEXT ONE TO TWO HOURS. A COLD FRONT WILL PUSH INTO NORTHWEST OKLAHOMA DURING THE MORNING AND EARLY AFTERNOON. STORMS WILL LIKELY DEVELOP ALONG THE COLD FRONT THIS AFTERNOON AND EVENING AND MAYBE ALONG AN OUTFLOW BOUNDARY ACROSS SOUTHERN OKLAHOMA. MODERATE TO STRONG INSTABILITY WILL BE IN PLACE AHEAD OF THE FRONT...BUT MID LEVEL WINDS ARE NOT FORECAST TO BE PARTICULARLY STRONG. APPEARS THAT VERY LARGE HAIL AND DAMAGING WINDS GUSTS WILL BE THE MAIN THREAT WITH SOME CONCERNS FOR EXCESSIVE RAINFALL. AFTER TODAY AND TONIGHT UPPER RIDGE WILL TRY AND BUILD OVER THE AREA WHICH WILL RESULT IN MAINLY DRY...HOT AND HUMID WEATHER FOR LATE MAY. BY THIS WEEKEND THE RIDGE MAY WEAKEN ENOUGH FOR ANOTHER FRONT TO MOVE INTO THE AREA...BUT THE STRONGER WESTERLIES WILL REMAIN NORTH OF THE FA. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 86 63 78 65 / 50 50 10 10 HOBART OK 94 61 81 64 / 30 50 10 10 WICHITA FALLS TX 94 67 85 67 / 30 50 10 10 GAGE OK 78 52 78 62 / 20 20 10 10 PONCA CITY OK 83 57 74 66 / 30 40 10 10 DURANT OK 84 71 86 68 / 60 50 20 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 25/30
Hazardous weather outlook, May 27, 11:58 AM CDT, 3 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1158 AM CDT TUE MAY 27 2008
OKZ004>048-050>052-TXZ083>090-281200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1158 AM CDT TUE MAY 27 2008
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS PARTS OF WESTERN
OKLAHOMA AND ALL OF WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK AREA IS SOUTHWEST OF A LINE FROM ARNETT... TO
WATONGA... TO DUNCAN AND WAURIKA OKLAHOMA. THIS ALSO INCLUDES ALL OF
WESTERN NORTH TEXAS.
TIMING...
THE MOST LIKELY TIME FOR SEVERE WEATHER WILL BE AFTER 2 PM INTO
TONIGHT.
IMPACTS...
LARGE HAIL TO THE SIZE OF GOLFBALLS... STRONG WINDS TO 65 MPH... AND
LOCALLY HEAVY RAINS WILL BE THE MAIN SEVERE WEATHER CONCERNS.
HOWEVER... AN ISOLATED TORNADO CANNOT BE RULED OUT THIS AFTERNOON
AND EVENING. LOCALLY HEAVY RAINFALL WHICH MAY CAUSE FLOODING WILL
ALSO BE POSSIBLE.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN ON SEVERE WEATHER OPERATIONS THIS AFTERNOON
AND TONIGHT.
DISCUSSION...
ONGOING THUNDERSTORMS ACROSS PARTS OF CENTRAL AND SOUTHEAST OKLAHOMA
WILL CONTINUE EARLY THIS AFTERNOON. MEANWHILE... A COLD FRONT
LOCATED OVER THE OKLAHOMA AND TEXAS PANHANDLES WILL MOVE INTO PARTS
OF WESTERN OKLAHOMA THIS AFTERNOON AND CONTINUE TO MOVE ACROSS THE
AREA TONIGHT. THE MORNING STORMS HAVE ALSO GENERATED AN OUTFLOW
BOUNDARY THAT WILL EXTEND FROM THE COLD FRONT SOUTHEASTWARD ACROSS
SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS. SCATTERED THUNDERSTORMS
ARE EXPECTED TO DEVELOP ALONG THE FRONT DURING THE AFTERNOON HOURS.
IF THE OUTFLOW BOUNDARY CAN MAINTAIN ITSELF THIS AFTERNOON... IT
COULD ALSO BE A FOCUS FOR ADDITIONAL THUNDERSTORM DEVELOPMENT. THE
AIRMASS TO THE SOUTH OF THE OUTFLOW BOUNDARY IS EXPECTED TO BECOME
VERY UNSTABLE THIS AFTERNOON ACROSS PARTS OF SOUTHWEST OKLAHOMA AND
NORTH TEXAS. SOME OF THE STORMS MAY BECOME SEVERE DESPITE RATHER
MODEST WIND SHEAR. THE PRIMARY SEVERE WEATHER THREATS ARE EXPECTED
TO BE LARGE HAIL AND DAMAGING WINDS. HOWEVER... ISOLATED TORNADOES
COULD STILL BE A THREAT THIS AFTERNOON AND EVENING... IF THE
REMNANTS OF THE OUTFLOW BOUNDARY AND THE COLD FRONT CAN FAVORABLY
MODIFY THE LOW LEVEL WINDS IN THE AREA AND THE INSTABILITIES REACH
VERY HIGH VALUES.
THE THUNDERSTORM ACTIVITY IS EXPECTED TO ADVANCE TO THE SOUTHEAST AS
THE COLD FRONT MOVES ACROSS THE AREA.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT WEDNESDAY MAY 28.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...60 PERCENT.
OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE TONIGHT. THE HEAVY RAIN
MAY LEAD TO FLOODING IN SOME LOCATIONS. PLEASE REFER TO THE FLOOD
WATCH FOR FURTHER DETAILS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THUNDERSTORM OUTLOOK...
A FEW THUNDERSTORMS MAY BE CONTINUING IN SOUTHEAST OKLAHOMA ON
WEDNESDAY. THERE WILL ALSO BE A SLIGHT CHANCE OF STORMS IN NORTHERN
OKLAHOMA SUNDAY NIGHT.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT NOON
TODAY.
MAXWELLIn the hours before
Special weather statement, May 27, 9:13 AM CDT, 5 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 913 AM CDT TUE MAY 27 2008 OKZ028>030-040>042-271445- POTTAWATOMIE OK-CLEVELAND OK-MCCLAIN OK-MURRAY OK-GARVIN OK- PONTOTOC OK- 913 AM CDT TUE MAY 27 2008 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR CLEVELAND...GARVIN... MCCLAIN...MURRAY...PONTOTOC AND POTTAWATOMIE COUNTIES. A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM NEAR NORMAN TO 8 MILES EAST OF DAVIS AT 913 AM CDT...MOVING EAST SOUTHEAST AT 19 MPH. SMALL HAIL... FREQUENT LIGHTNING AND VERY HEAVY RAIN RESTRICTING VISIBILITIES WILL BE LIKELY WITH THIS LINE OF STORMS. SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT THIS TIME. 30
Local storm report, May 27, 12:03 PM CDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORMAN OK
1203 PM CDT TUE MAY 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 AM HAIL WILSON 34.16N 97.43W
05/27/2008 E0.88 INCH CARTER OK FIRE DEPT/RESCUE
0720 AM HAIL 1 S WILSON 34.14N 97.43W
05/27/2008 E1.00 INCH CARTER OK EMERGENCY MNGR
TIME ESTIMATED.
&&
TAYLORLocal storm report, May 27, 12:22 PM CDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORMAN OK
1222 PM CDT TUE MAY 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 PM HAIL 2 SW TANGIER 36.40N 99.56W
05/26/2008 E0.88 INCH WOODWARD OK EMERGENCY MNGR
0430 PM HAIL 11 SW SHARON 36.16N 99.48W
05/26/2008 E1.75 INCH WOODWARD OK EMERGENCY MNGR
VIA WOODWARD COUNTY EM
0517 PM HAIL 4 WNW MEDFORD 36.83N 97.80W
05/26/2008 E1.00 INCH GRANT OK PUBLIC
0517 PM HAIL WNW MEDFORD 36.81N 97.73W
05/26/2008 E1.00 INCH GRANT OK PUBLIC
0635 PM NON-TSTM WND GST 6 SE MUTUAL 36.17N 99.09W
05/26/2008 M59.00 MPH WOODWARD OK MESONET
HEAT BIRST
0637 PM NON-TSTM WND DMG SEILING 36.15N 98.92W
05/26/2008 DEWEY OK EMERGENCY MNGR
POWER LINES DOWN
0638 PM TSTM WND GST VICI 36.15N 99.30W
05/26/2008 E60.00 MPH DEWEY OK EMERGENCY MNGR
0640 PM FLASH FLOOD BRAMAN 36.92N 97.33W
05/26/2008 KAY OK EMERGENCY MNGR
WATER OVER THE ROAD ON BRAMAN RD.
0640 PM TSTM WND GST BRAMAN 36.92N 97.33W
05/26/2008 E80.00 MPH KAY OK EMERGENCY MNGR
0722 PM HAIL 2 W VINSON 34.90N 99.91W
05/26/2008 E2.50 INCH HARMON OK TRAINED SPOTTER
0730 PM HAIL NEWKIRK 36.88N 97.06W
05/26/2008 E0.88 INCH KAY OK CO-OP OBSERVER
DIME TO NICKEL HAIL
0737 PM HAIL PONCA CITY 36.70N 97.08W
05/26/2008 E1.00 INCH KAY OK EMERGENCY MNGR
0912 PM HAIL 10 NE VINSON 35.00N 99.75W
05/26/2008 E0.88 INCH GREER OK AMATEUR RADIO
0919 PM TSTM WND DMG VANCE AIR FORCE BASE 36.34N 97.90W
05/26/2008 GARFIELD OK BROADCAST MEDIA
2 PWR POLES AND PRW LINES DOWN
0919 PM HAIL ENID 36.40N 97.88W
05/26/2008 E1.00 INCH GARFIELD OK PUBLIC
DOWNTOWN
0919 PM HAIL ENID 36.40N 97.88W
05/26/2008 E0.88 INCH GARFIELD OK EMERGENCY MNGR
WEST SIDE OF ENID
0945 PM HAIL 3 W REED 34.90N 99.73W
05/26/2008 E1.00 INCH HARMON OK EMERGENCY MNGR
1027 PM HAIL MANGUM 34.88N 99.50W
05/26/2008 E0.88 INCH GREER OK AMATEUR RADIO
1029 PM HAIL 1 N MANGUM 34.89N 99.50W
05/26/2008 E1.00 INCH GREER OK AMATEUR RADIO
1049 PM HAIL 2 N GRANITE 34.99N 99.38W
05/26/2008 E1.00 INCH GREER OK BROADCAST MEDIA
VIA KSWO-TV
1052 PM HAIL 2 N GRANITE 34.99N 99.38W
05/26/2008 E1.50 INCH GREER OK BROADCAST MEDIA
VIA KSWO-TV
1135 PM HAIL 11 SSE CHEYENNE 35.46N 99.60W
05/26/2008 E4.25 INCH ROGER MILLS OK BROADCAST MEDIA
BASEBALL TO SOFTBALL HAIL. VIA KWTV-9
1147 PM HAIL 1 N COLONY 35.36N 98.67W
05/26/2008 E1.00 INCH WASHITA OK AMATEUR RADIO
1147 PM HAIL 1 N COLONY 35.36N 98.67W
05/26/2008 E1.00 INCH WASHITA OK AMATEUR RADIO
1149 PM HAIL 4 N COLONY 35.41N 98.67W
05/26/2008 E1.75 INCH WASHITA OK AMATEUR RADIO
0152 AM TSTM WND GST OKLAHOMA CITY 35.47N 97.51W
05/27/2008 E59.00 MPH OKLAHOMA OK TRAINED SPOTTER
BRITTON AND HEFNER PARKWAY,
0205 AM TSTM WND GST OKLAHOMA CITY 35.73N 97.98W
05/27/2008 E60.00 MPH CANADIAN OK AMATEUR RADIO
WATERLOO AND MCARTHUR
0214 AM TSTM WND DMG OKLAHOMA CITY 35.47N 97.51W
05/27/2008 OKLAHOMA OK EMERGENCY MNGR
5-8 TREES IN ROADWAY NW 234TH AND MERIDIAN UP TO WATERLOO
RD.
0332 AM HAIL CHICKASHA 35.04N 97.95W
05/27/2008 M0.88 INCH GRADY OK TRAINED SPOTTER
&&
TAYLORSpecial weather statement, May 27, 2:28 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 228 PM CDT TUE MAY 27 2008 OKZ037-271945- TILLMAN OK- 228 PM CDT TUE MAY 27 2008 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR TILLMAN COUNTY. A STRONG THUNDERSTORM WAS LOCATED OVER DAVIDSON AT 228 PM CDT... MOVING NORTHEAST AT 15 MPH. SMALL HAIL AND WINDS AROUND 40 MPH ARE POSSIBLE. PEOPLE IN TILLMAN COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. 30
Special weather statement, May 27, 2:47 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 247 PM CDT TUE MAY 27 2008 TXZ083-272000- HARDEMAN TX- 247 PM CDT TUE MAY 27 2008 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR HARDEMAN COUNTY. A STRONG THUNDERSTORM WAS LOCATED OVER COPPERS BREAK STATE PARK AT 247 PM CDT...MOVING NORTHEAST AT 16 MPH. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. PEOPLE IN HARDEMAN COUNTY...INCLUDING THE CITY OF QUANAH...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. 30
Special weather statement, May 27, 3:02 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 302 PM CDT TUE MAY 27 2008 TXZ083-272015- HARDEMAN TX- 302 PM CDT TUE MAY 27 2008 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR HARDEMAN COUNTY. A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTH OF COPPERS BREAK STATE PARK AT 302 PM CDT...MOVING NORTHEAST AT 10 MPH. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. PEOPLE IN HARDEMAN COUNTY...INCLUDING THE CITY OF QUANAH...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. 30
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 12:04 PM CDT | Flood Watch | OUN | Archer, Baylor, Clay, Foard, Hardeman, Knox and 2 more | 10 hr |
| May 27, 4:28 PM CDT | Severe Thunderstorm Warning | OUN | Foard | 47 min |
| May 27, 4:53 PM CDT | Flash Flood Warning | OUN | Foard, Knox | 2 hr |
| May 27, 5:09 PM CDT | Severe Thunderstorm Warning | OUN | Hardeman, Wilbarger | 51 min |
| May 27, 5:14 PM CDT | Severe Thunderstorm Warning | OUN | Foard | 61 min |
| May 27, 6:09 PM CDT | Severe Thunderstorm Warning | OUN | Hardeman | 31 min |
| May 27, 6:16 PM CDT | Severe Thunderstorm Warning | OUN | Foard, Knox | 59 min |
| May 27, 6:24 PM CDT | Severe Thunderstorm Warning | OUN | Wilbarger | 66 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.